Research Repository

Integral inequalities of Jensen type for λ-convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Integral inequalities of Jensen type for λ-convex functions. Matematicki Vesnik, 68 (1). 45 - 57. ISSN 0025-5165

Full text for this resource is not available from the Research Repository.

Abstract

Some integral inequalities of Jensen type for λ-convex functions defined on real intervals are given

Item Type: Article
Uncontrolled Keywords: convex function; discrete inequality; λ-convex function; Jensen type inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2017 05:23
Last Modified: 19 Aug 2019 23:31
URI: http://vuir.vu.edu.au/id/eprint/32807
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar